Alert archive / Wisconsin / Gale Warnings in 2015

Gale Warning 15, NWS Green Bay, WI

October 18, 2015

NWS Green Bay, WI issued this gale warning at Oct 18, 2015, 3:50 AM CDT. It took effect at Oct 19, 2015, 12:00 AM CDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 18, 2015, 3:50 AM CDT (08:50 UTC)
In effect from
Oct 19, 2015, 12:00 AM CDT
Expired
Oct 19, 2015, 1:00 PM CDT
In force
13 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

080 
WHUS73 KGRB 180850
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
350 AM CDT SUN OCT 18 2015

...INCREASING SOUTH TO SOUTHWEST WINDS EXPECTED TONIGHT...

.HIGH PRESSURE DRIFTING OFF TO THE EAST COMBINED WITH A COLD FRONT
APPROACHING FROM THE NORTHWEST WILL RESULT IN INCREASING SOUTH TO
SOUTHWEST WINDS TONDAY AND TONIGHT. WINDS WILL BEGIN TO GRADUALLY
DIMINISH STARTING MONDAY AFTERNOON...THOUGH IT WILL TAKE LONGER
FOR THE WAVES GENERATED BY THE STRONG WINDS TO SUBSIDE.

LMZ521-541-181700-
/O.NEW.KGRB.GL.W.0015.151019T0500Z-151019T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
350 AM CDT SUN OCT 18 2015

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM CDT
MONDAY. 

* WINDS...SOUTH TO SOUTHWEST WINDS TO 30 KNOTS WITH FREQUENT GALE-
  FORCE GUSTS TO 35 KNOTS ARE EXPECTED LATE TONIGHT AND MONDAY
  MORNING. 

* WAVES...WAVES WILL BUILD TO 4 TO 6 FEET ON THE BAY AND TO 5 TO 8
  FEET ON THE LAKE.

* A SMALL CRAFT ADVISORY WILL EVENTUALLY BE NEEDED FOR MONDAY
  AFTERNOON AND EVENING...AFTER WINDS START TO DIMINISH BUT WHILE
  WAVES ARE STILL HIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-181700-
/O.NEW.KGRB.SC.Y.0068.151019T0500Z-151020T0900Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
350 AM CDT SUN OCT 18 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM
CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM
CDT TUESDAY. 

* WINDS...SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW
  GALE-FORCE GUSTS TO 35 KNOTS ARE EXPECTED LATE TONIGHT AND
  MONDAY MORNING. 

* WAVES...WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY AND TO 4 TO
  7 FEET ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
5 follow-up statements
791 
WHUS73 KGRB 181429
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
929 AM CDT SUN OCT 18 2015

...INCREASING SOUTH TO SOUTHWEST WINDS EXPECTED TONIGHT...

.HIGH PRESSURE DRIFTING OFF TO THE EAST COMBINED WITH A COLD
FRONT APPROACHING FROM THE NORTHWEST WILL RESULT IN INCREASING
SOUTH TO SOUTHWEST WINDS TONDAY AND TONIGHT. WINDS WILL BEGIN TO
GRADUALLY DIMINISH STARTING MONDAY AFTERNOON...THOUGH IT WILL
TAKE LONGER FOR THE WAVES GENERATED BY THE STRONG WINDS TO
SUBSIDE.

LMZ521-541-182230-
/O.CON.KGRB.GL.W.0015.151019T0500Z-151019T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
929 AM CDT SUN OCT 18 2015

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM
CDT MONDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS TO 30 KNOTS WITH FREQUENT 
  GALE- FORCE GUSTS TO 35 KNOTS ARE EXPECTED LATE TONIGHT AND 
  MONDAY MORNING. 

* WAVES...WAVES WILL BUILD TO 4 TO 6 FEET ON THE BAY AND TO 5 TO 
  8 FEET ON THE LAKE. 

* A SMALL CRAFT ADVISORY WILL EVENTUALLY BE NEEDED FOR MONDAY 
  AFTERNOON AND EVENING...AFTER WINDS START TO DIMINISH BUT 
  WHILE WAVES ARE STILL HIGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-182230-
/O.CON.KGRB.SC.Y.0068.151019T0500Z-151020T0900Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
929 AM CDT SUN OCT 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 4 AM CDT TUESDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW 
  GALE-FORCE GUSTS TO 35 KNOTS ARE EXPECTED LATE TONIGHT AND 
  MONDAY MORNING. 

* WAVES...WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY AND TO 4 TO 
  7 FEET ON THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
898 
WHUS73 KGRB 182242
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
542 PM CDT SUN OCT 18 2015

...INCREASING SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES EXPECTED
TONIGHT...

.HIGH PRESSURE DRIFTING OFF TO THE EAST COMBINED WITH A COLD
FRONT APPROACHING FROM THE NORTHWEST WILL RESULT IN INCREASING
SOUTH TO SOUTHWEST WINDS FOR TONIGHT. WINDS WILL BEGIN TO
GRADUALLY DIMINISH STARTING MONDAY AFTERNOON...THOUGH IT WILL TAKE
LONGER FOR THE WAVES GENERATED BY THE STRONG WINDS TO SUBSIDE.

LMZ521-541-190645-
/O.CON.KGRB.GL.W.0015.151019T0500Z-151019T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
542 PM CDT SUN OCT 18 2015

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM
CDT MONDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS TO 30 KNOTS WITH FREQUENT 
  GALE- FORCE GUSTS TO 35 KNOTS ARE EXPECTED LATE TONIGHT AND 
  MONDAY MORNING. 

* WAVES...WAVES WILL BUILD TO 4 TO 6 FEET ON THE BAY AND TO 5 TO 
  8 FEET ON THE LAKE. 

* A SMALL CRAFT ADVISORY WILL EVENTUALLY BE NEEDED FOR MONDAY 
  AFTERNOON AND EVENING...AFTER WINDS START TO DIMINISH BUT 
  WHILE WAVES ARE STILL HIGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-190645-
/O.CON.KGRB.SC.Y.0068.151019T0500Z-151020T0900Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
542 PM CDT SUN OCT 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 4 AM CDT TUESDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW 
  GALE-FORCE GUSTS TO 35 KNOTS ARE EXPECTED LATE TONIGHT AND 
  MONDAY MORNING. 

* WAVES...WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY AND TO 4 TO 
  7 FEET ON THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
813 
WHUS73 KGRB 190236
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
936 PM CDT SUN OCT 18 2015

...INCREASING SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES
EXPECTED LATE TONIGHT AND MONDAY...

.HIGH PRESSURE DRIFTING OFF TO THE EAST COMBINED WITH A COLD
FRONT APPROACHING FROM THE NORTHWEST WILL RESULT IN INCREASING
SOUTH TO SOUTHWEST WINDS FOR LATE TONIGHT. WINDS WILL BEGIN TO
GRADUALLY DIMINISH STARTING MONDAY AFTERNOON...THOUGH IT WILL
TAKE LONGER FOR THE WAVES GENERATED BY THE STRONG WINDS TO
SUBSIDE.

LMZ521-541-191045-
/O.CON.KGRB.GL.W.0015.151019T0500Z-151019T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
936 PM CDT SUN OCT 18 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS TO 30 KNOTS WITH FREQUENT 
  GALE- FORCE GUSTS TO 35 KNOTS ARE EXPECTED LATE TONIGHT AND 
  MONDAY MORNING. 

* WAVES...WAVES WILL BUILD TO 4 TO 6 FEET ON THE BAY AND TO 5 TO 8
  FEET ON THE LAKE LATE TONIGHT AND CONTINUE INTO MONDAY.

* A SMALL CRAFT ADVISORY WILL EVENTUALLY BE NEEDED FOR MONDAY 
  AFTERNOON AND EVENING...AFTER WINDS START TO DIMINISH BUT 
  WHILE WAVES ARE STILL HIGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-191045-
/O.CON.KGRB.SC.Y.0068.151019T0500Z-151020T0900Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
936 PM CDT SUN OCT 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW 
  GALE-FORCE GUSTS TO 35 KNOTS ARE EXPECTED LATE TONIGHT AND 
  MONDAY MORNING. 

* WAVES...WAVES WILL BUILD TO 3 TO 5 FEET ON THE BAY AND TO 4 TO 7
  FEET ON THE LAKE LATE TONIGHT AND INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
142 
WHUS73 KGRB 190908
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
408 AM CDT MON OCT 19 2015

...GUSTY SOUTH SOUTHWEST WINDS AND HIGH WAVES TODAY INTO
TONIGHT...

.GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED TODAY AS A COLD
FRONT SAGS SOUTHEAST TOWARD THE AREA. WINDS WILL BEGIN TO
DIMINISH THIS AFTERNOON...THOUGH IT WILL TAKE LONGER FOR THE
WAVES GENERATED BY THE STRONG WINDS TO SUBSIDE.

LMZ521-541-191715-
/O.CON.KGRB.GL.W.0015.000000T0000Z-151019T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
408 AM CDT MON OCT 19 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

* WINDS...SOUTH TO SOUTHWEST WINDS TO 30 KNOTS WITH FREQUENT GALE-
  FORCE GUSTS TO 35 KNOTS ARE EXPECTED THIS MORNING. 

* WAVES...WAVES OF 6 TO 10 FEET ARE EXPECTED ON THE LAKE...WITH
  WAVES OF 4 TO 6 FEET ON THE BAY.

* A SMALL CRAFT ADVISORY WILL BE NEEDED FOR THIS AFTERNOON INTO
  TONIGHT. ALTHOUGH WINDS WILL START TO DIMINISH...IT WILL TAKE A
  WHILE FOR THE WAVES TO SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-191715-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-151020T0900Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
408 AM CDT MON OCT 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW
  GALE-FORCE GUSTS TO 35 KNOTS ARE EXPECTED THIS MORNING. WINDS
  WILL START TO DIMINISH THIS AFTERNOON.

* WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED ON THE BAY...WITH
  WAVES OF 4 TO 7 FEET ON THE LAKE. THE WAVES WILL SUBSIDE MORE
  SLOWLY THAN THE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
136 
WHUS73 KGRB 191509
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1009 AM CDT MON OCT 19 2015

...GUSTY SOUTH SOUTHWEST WINDS AND HIGH WAVES INTO TONIGHT...

.GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED TODAY AS A COLD
FRONT SAGS SOUTHEAST TOWARD THE AREA. WINDS WILL BEGIN TO
DIMINISH THIS AFTERNOON...THOUGH IT WILL TAKE LONGER FOR THE
WAVES GENERATED BY THE STRONG WINDS TO SUBSIDE.

LMZ521-541-192315-
/O.CON.KGRB.GL.W.0015.000000T0000Z-151019T1800Z/
/O.EXB.KGRB.SC.Y.0068.151019T1800Z-151020T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1009 AM CDT MON OCT 19 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT TUESDAY. 

* WINDS...SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW
  GALE-FORCE GUSTS TO 35 KNOTS ARE EXPECTED TO WINDS WILL TO
  DIMINISH TO 15 TO 35 KTS IN THE AFTERNOON.

* WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED ON THE BAY...WITH 
  WAVES OF 5 TO 9 FEET ON THE LAKE. THE WAVES WILL SUBSIDE MORE 
  SLOWLY THAN THE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-192315-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-151020T0900Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1009 AM CDT MON OCT 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW
  GALE-FORCE GUSTS TO 35 KNOTS WILL START TO DIMINISH THIS
  AFTERNOON.

* WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED ON THE BAY...WITH 
  WAVES OF 4 TO 7 FEET ON THE LAKE. THE WAVES WILL SUBSIDE MORE 
  SLOWLY THAN THE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 18, 3:24 AM CDT, 26 minutes earlier.

Area forecast discussion, Oct 18, 3:24 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
324 AM CDT SUN OCT 18 2015

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SYNOPSIS...
ISSUED AT 319 AM CDT SUN OCT 18 2015

SUNNY AND A LITTLE WARMER TODAY...THEN BREEZY...WARMER...AND A
CHANCE OF SHOWERS FOR THE START OF THE WORK WEEK.

LARGE SCALE FLOW ACRS NOAM IS TRANSITIONING TO A SPLIT FLOW
REGIME WHICH WILL BE COMPOSED OF A PROGRESSIVE LOWER AMPLITUDE
NORTHERN STREAM AND A MORE AMPLIFIED AND SLOWER MOVING SOUTHERN
STREAM.

AFTER A CHILLY MORNING...TEMPERATURES WILL WARM BACK CLOSE TO
SEASONAL NORMALS THIS AFTERNOON. FURTHER WARMING WILL RESULT IN
CONSIDERABLY ABOVE NORMAL TEMPS ON MONDAY...THEN TEMPERATURES
SHOULD REMAIN NEAR TO MODESTLY ABOVE NORMAL FOR THE REST OF THE
PERIOD. THE CHANCES OF PRECIPITATION WILL BE BETTER THAN THIS PAST
WEEK. BUT DETERMINING WHEN... WHERE...AND HOW MUCH PCPN WILL FALL
IS STILL DIFFICULT GIVEN THE EVOLVING SPLIT FLOW REGIME.
&&

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 319 AM CDT SUN OCT 18 2015

BAND OF AC ON FAR WRN FLANK OF ERN NOAM UPR TROF WAS OVER FAR
NERN WI...AND PREVENTING TEMPS FM FALLING AS EXPECTED IN DOOR
COUNTY. NOT THAT IT REALLY MATTERS ANYMORE AS ANYONE WHO WAS GOING
TO COVER THEIR PLANTS DID SO LAST NIGHT...BUT WL DROP THE FREEZE
WARNING SINCE TEMPS SIMPLY AREN/T BELOW FREEZING.

QUIET WEATHER IS EXPECTED TODAY. SFC PRESSURE GRADIENT TIGHTENS
TONIGHT...AND APPEARS SUFFICIENT TO KEEP SOME WIND BLOWING ALL
NIGHT. SO RAISED MINS SOME FROM PREV FCST. MODELS ALSO HINT THAT
ANOTHER BAND OF AC COULD BE SHIFTG ACRS THE AREA AFTER MIDNIGHT.

A FRONTAL SYSTEM WL BE APPROACHING THE AREA FM THE NW ON MONDAY.
TAIL OF A SHRTWV EMBEDDED IN EVOLVING NRN STREAM ACRS CANADA WL
PUSH THROUGH THE AREA DURING THE AFTN. MODELS OFFERED VARYING
IDEAS ON THE OVERALL PCPN POTENTIAL WITH THE SHRTWV...AND WHERE
ANY PCPN CHCS WOULD BE MAXIMIZED. THE ECMWF HAS BEEN QUITE
CONSISTENT FROM RUN TO RUN...SO LEANED IN THAT DIRECTION. MOISTURE
WL GRADUALLY BE INCREASING...BUT THERE COULD BE PROBLEMS ACHIEVING
SATURATION...ESPECIALLY EARLY. IN TERMS OF THE FCST...THAT MEANT
BRINGING SLGT CHC POPS INTO THE FAR NW PART OF THE FCST AREA
DURING THE MID-LATE MORNING...THEN GRADUALLY INCREASING POPS AS
THEY SHIFT SE DURING THE AFTN. WENT WITH A BLEND OF TOP PERFORMING
GUIDANCE PRODUCTS FOR MAX TEMPS...WHICH REALLY WASN/T TOO
DIFFERENT FM PREVIOUS FCST.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 319 AM CDT SUN OCT 18 2015

MODELS HAVE BECOME MORE CONSISTENT WITH REGARDS TO AN UPR LOW
OVER THE SW CONUS AND AN EWD MOVING SHORTWAVE TROF ACROSS THE NRN
TIER OF STATES THRU THE MIDDLE OF THE WEEK. BY THE END OF THE
WEEK...A HIGHLY AMPLIFIED PATTERN TO EXIST WITH A DEEP LONGWAVE
TROF OVER THE WRN CONUS AND AN UPR RDG OVER E-CNTRL NOAM. THERE WL
BE SEVERAL OPPORTUNITIES FOR PCPN ACROSS NE WI WITH THE BEST CHC
AT MID-WEEK WITH THE PASSAGE OF THE SHORTWAVE TROF/ASSOCIATED
CDFNT. TEMPS APPEAR TO BE AT OR SLIGHTLY ABOVE NORMAL THRU LATE
WEEK.

AN INITIAL CDFNT TO SLOWLY SAG SWD AND ESSENTIALLY BISECT WI FROM
W-CNTRL TO E-CNTRL MON NGT. CANNOT COMPLETELY RULE OUT A FEW SHWRS
LINGERING INTO THE EVENING HOURS OVER ERN SECTIONS OF THE FCST
AREA...BUT WITH THE LOSS OF DAYTIME HEATING AND WANING
INSTABILITY...STILL EXPECT MOST OF MON NGT TO BE DRY. A MIX OF
CLOUDS AND STARS WITH COOLER AIR REMAINING WELL NORTH...SHOULD
BRING MIN TEMPS TO RANGE FROM 40-45 DEGS NORTH...UPR 40S TO LWR
50S SOUTH. THE CDFNT REACHES SRN WI ON TUE AND BEGINS TO STALL AS
IT BECOMES PARALLEL TO THE MEAN FLOW ALOFT. MEANWHILE...AN AREA OF
HI PRES WL BE SITUATED OVER WRN ONTARIO FEEDING SOMEWHAT DRIER AIR
INT NE WI ON E-NE WINDS. NRN WI MAY SEE MIXED SUNSHINE ON TUE...
HOWEVER CNTRL/E-CNTRL WI SHOULD REMAIN MOSTLY CLOUDY WITH THE
BOUNDARY JUST TO OUR SOUTH AND A CHC OF SHWRS NOT FAR AWAY. MAX
TEMPS WL BE COOLER COMPARED TO MON WITH READINGS IN THE LWR TO MID
50S FAR NORTH...60-65 DEG RANGE SOUTH.

THE MEAN FLOW OVER WI IS PROGGED TO BECOME W-SW IN RESPONSE TO A
SHORTWAVE TROF PUSHING ACROSS THE NRN PLAINS. THIS SUBTLE CHANGE
MAY BE ENUF TO NUDGE THE QUASI-STATIONARY FNT NWD AND WITH
MOISTURE POOLING ALONG THE FNT...EXPECT TO BRING A CHC OF SHWRS
BACK INTO THE FCST PRIMARILY ACROSS CNTRL/E-CNTRL WI. MAY NEED TO
ADD A DEG OR TWO TO THE PREV FCST FOR MIN TEMPS WITH THICKER CLOUD
COVER OVERHEAD. LOOK FOR READINGS IN THE MID 30S TO AROUND 40 DEGS
NORTH...MID TO UPR 40S SOUTH. SHWR CHCS WL CONT THRU WED AS THE
SHORTWAVE TROF AND ASSOCIATED CDFNT SWEEP INTO THE WRN GREAT LAKES
REGION. THERE APPEARS TO BE STRONG MID-LEVEL Q-G FORCING AND WHEN
COMBINED WITH LIFT FROM THE FNT...WED IS LOOKING LIKE A WET DAY
OVER THE AREA. THERE ARE EVEN HINTS BY A FEW MODELS THAT MARGINAL
INSTABILITY COULD PRODUCE A CLAP OR TWO OF THUNDER (WON'T INCLUDE
IN FCST JUST YET). MAX TEMPS ARE EXPECTED TO BE SIMILAR TO TUE
WITH MID 50S FAR NORTH...60-65 DEG RANGE SOUTH.

THIS SHORTWAVE TROF IS PROGRESSIVE IN NATURE...THUS PCPN CHCS
SHOULD QUICKLY DIMINISH FROM WEST TO EAST WED EVENING. DRIER AIR
WL THEN WORK INTO THE AREA LATER WED NGT INTO THU AS AN AREA OF HI
PRES BUILDS TOWARD/INTO THE GREAT LAKES. MOSTLY SUNNY CONDITIONS
ARE FCST FOR THU WITH TEMPS ABOUT 3 TO 5 DEGS ABOVE NORMAL (LWR TO
MID 50S NORTH/MID TO UPR 50S SOUTH).

MEAN FLOW IS PROGGED TO BECOME INCREASINGLY MORE AMPLIFIED LATE
THIS WEEK AS AN UPR TROF IS CARVED INTO THE WRN CONUS AND UPR
RIDGING DEVELOPS OVER THE ERN CONUS. INITIALLY...THIS ALLOWS FOR A
BROAD SOUTHERLY FLOW TO EXIST FROM THE DEEP SOUTH TO THE UPR MS
VALLEY AND GREAT LAKES ON FRI. IT WL NOT TAKE LONG FOR GULF
MOISTURE TO GET PULLED NWD INTO WI AND WITH A CDFNT APPROACHING
FROM THE WEST...THERE IS A CHC FOR SHWRS TO MOVE INTO AT LEAST
PARTS OF THE FCST AREA. THE CHCS FOR ADDITIONAL SHWRS WOULD CONT
INTO AT LEAST FRI NGT AS THE CDFNT MOVES EAST. PROBLEM HERE IS THE
TIMING OF THE CDFNT...ALONG WITH A TRAILING SHORTWAVE TROF. MODELS
ARE INDICATING VASTLY DIFFERENT TIMING SOLUTIONS ON FRI AND THIS
WOULD IMPACT SAT'S FCST AS WELL DUE TO A SLOWER SOLUTION WOULD
KEEP PCPN CHCS IN THE FCST. HAVE FOLLOWED MODEL CONSENSUS FOR NOW
WHICH LEANS TOWARD THE SLOWER SOLUTION. THIS WOULD BRING CHC POPS
TO OUR FCST FROM FRI AND CONT THRU SAT. PLENTY OF UNCERTAINTY HERE
AND HOPE FOR BETTER MODEL CONTINUITY IN THE COMING DAYS. TEMPS
SHOULD CONT TO RUN SLIGHTLY ABOVE NORMAL THRU THE END OF THE WEEK.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 319 AM CDT SUN OCT 18 2015

THE MAIN AVIATION ISSUE WILL BE THE DEVELOPMENT OF LLWS TONIGHT AS
WINDS ALOFT INCREASE ATOP THE NOCTURNAL INVERSION. PLAN TO CARRY
LLWS IN ALL TAF SITES STARTING SHORTLY AFTER SUNSET TDA.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......KALLAS
AVIATION.......SKOWRONSKI
Hazardous weather outlook, Oct 18, 3:32 AM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
332 AM CDT SUN OCT 18 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
332 AM CDT SUN OCT 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-191100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
332 AM CDT SUN OCT 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

INCREASING SOUTH TO SOUTHWEST WINDS WILL RESULT IN CONDITIONS
HAZARDOUS TO SMALL CRAFT TONIGHT. GALE FORCE GUSTS ARE LIKELY
ADJACENT TO THE NORTHERN PART OF THE DOOR PENINSULA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG SOUTH TO SOUTHWEST WINDS WILL CONTINUE INTO MONDAY...THEN
BEGIN TO SLOWLY DIMINISH STARTING MONDAY AFTERNOON.

THERE WILL BE SEVERAL ADDITIONAL OPPORTUNITIES FOR SMALL CRAFT
ADVISORIES MID-WEEK AS TWO COLD FRONTS SWEEP THROUGH THE REGION.

SKOWRONSKI/KALLAS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 3:50 AM CDTSmall Craft AdvisoryGRB48 hr

Nearby

Gale Warnings in Wisconsin, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.